# SDR UPS06M46992

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26094724
- Part serial: 062M
- Condition: Disintegrated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTB MECHANIC REPORTED NR 8 BRAKE ASSY DISINTEGRATING.  REMOVED AND REPLACED NR 8 BRAKE ASSY IAW MM 32-43-01.
